I am trying to conceive

Patient

Q: I am trying to conceive I took depo in October but didn't get my second shot in January now it's march been feeling sharp pains and some times pressure in my lower abdomen and back sometimes when I get up I feel a pulling in my vaginal area been going on for a week

Symptoms:  Pain in stomach school glue like discharge and back pain
Doctor

A:   Hello Dear! Generally whatever you are saying are all the side effects of the depo injection. It is advisable that you consult your doctor who may review and advice change of medication which can make you feel more comfortable.

Have a good day.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews